Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the convergence of a general class of finite volume methods

Title data

Wendland, Holger:
On the convergence of a general class of finite volume methods.
In: SIAM Journal on Numerical Analysis. Vol. 43 (2005) Issue 3 . - pp. 987-1002.
ISSN 0036-1429
DOI: https://doi.org/10.1137/040612993

Review:

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 65M06 (41A30)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis) > Chair Mathematics III (Applied and Numerical Analysis) - Univ.-Prof. Dr. Holger Wendland
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis)
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 31 Jul 2017 10:01
Last Modified: 31 Jul 2017 10:01
URI: https://eref.uni-bayreuth.de/id/eprint/38913